Archived Edition Vol. 9, No. 2, 1983

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson

Houston Journal of Mathematics


Nazar Hussein Abdelaziz
Commutativity and the Generation of n-Parameter Semi-Groups of Bounded Linear Operators, pp. 151-156.

Robert J. Daverman
Disk-Pastings of Crumpled Cubes, pp. 157-170.

Joe W. Fisher, M. H. Fahmy, G. M. Hussein
A Galois Version of a Theorem of Jacobson, pp. 171-175.

Joe W. Fisher, Jan Krempa
`RG Is Nil Implies R Is Nil' Is Equivalent to the `Koethe Conjecture', pp. 177-180.

B. D. Garrett
Almost Continuity on Peano Continua, pp. 181-189.

G. Gierz, J. D. Lawson, A. Stralka
Quasicontinuous Posets, pp. 191-208.

R. M. Goel, N. S. Sohi
On the Order of Starlikeness of a Subclass of Convex Functions and Some Convolution Results, pp. 209-216.

B. Kuttner, B. E. Rhoades
Comments on a Paper by Mayes and Rhoades, pp. 217-219.

Ronald J. Leach
On a Determinant in the Theory of Multivalent Functions, pp. 221-229.

J. D. Mashburn
The Least Fixed Point Property for omega-Chain Continuous Functions, pp. 231-244.

Claudio Morales
Set-Valued Mappings in Banach Spaces, pp. 245-253.

Roger B. Nelson
Some Fiber Preserving Involutions of Orientable 3-Dimensional Handlebodies, pp. 255-269.

J. M. O'Farrell
The Sorgenfrey Line Is Not Totally Metacompact, pp. 271-273.

Wayne B. Powell
Injectives in a Class of Lattice Ordered Modules, pp. 275-287.

L. Thomas Ramsey, Benjamin B. Wells
Special Graphs Related to a Problem of Harmonic Analysis, pp. 289-296.

H. Silverman
On the Quotient of an Analytic Function and Its Partial Sums, pp. 297-301.